MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient involvement.If implanted, give date: not applicable, as lens was removed and replaced in initial surgery.If explanted, give date: not applicable, as lens was removed and replaced in initial surgery.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a pcb00 intraocular lens (iol) was fully inserted, then removed and replaced in the same procedure due to lens falling to back of the eye, unable to place.The lens and cartridge contacted patient's eye.Additional information received indicated that there were no medical intervention, no sutures, no injury and no incision enlargement.No further information is available.
 
Additional Manufacturer Narrative
Device evaluation: the device was not received.Therefore, the sample evaluation could not be performed, the reported issue could not be verified and product deficiency could not be determined.Manufacturing records review: there are no discrepancies found during the mrr (manufacturing record review) related to this complaint.The units were released according specification in compliance with the product intended use as required.A review complaints related to this production order was performed.No additional complaint has been received.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: 5/19/2021.Section h3.Device evaluated by manufacturer? yes.Device evaluation: after the visual evaluation performed the following are the observations: there was no lubricant residues observed.The lens stuck in cartridge and cartridge tip deformed/damage.The plunger and push rod were observed in advanced position.The pushrod was observed that overrides the lens in the cartridge.The lens haptic was not folded.The complaint issue was not verified.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.No product quality deficiency was identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11548590
Report Number2648035-2021-07425
Device Sequence Number4140742
Product Code HQL
UDI-Device Identifier05050474558250
UDI-Public(01)05050474558250(17)230805
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/05/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/30/2021
06/10/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/27/2021
07/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;